Sibirskii Matematicheskii Zhurnal, 2011, Volume 52 , Number 2 , Pages 292–296
(Mi smj2196)
This article is cited in 3 scientific papers (total in 3 papers)
On an article by R. Brown
Yu. L. Ershov Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
Abstract:
We establish a sufficient condition for the existence of a root of a polynomial over a Henselian valued field, extending the main result of the article [1] by Brown.
Keywords:
Henselian valued field, Schönemann polynomial.
Received: 29.09.2010
Citation:
Yu. L. Ershov, “On an article by R. Brown”, Sibirsk. Mat. Zh. , 52 :2 (2011), 292–296 ; Siberian Math. J. , 52 :2 (2011), 230–233
Linking options:
https://www.mathnet.ru/eng/smj2196 https://www.mathnet.ru/eng/smj/v52/i2/p292
3
CITATIONS
3
Total citations
0
Recent citations
1.1
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 432 Full-text PDF : 103 References: 67 First page: 14